# SDR CALA0200599

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 655-675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FUSELAGE EXTERNAL SKIN DENTED AT BS 655-675, S24L-28L. REPAIRED IAW SRM 53-00-01, REPAIR 7, FIGURE 202. A DIP WAS ISSUED TO REINSPECT THE AREA AND PERFORM AN EXTERNAL LFEC OR INTERNAL HFEC INSPECTION WITH A DETAILED VISUAL INSPECTION OF THE AREA WITHIN 30,000 FLIGHT CYCLES.
